Table of Contents

Acknowledgment to Reviewers of Journal of Mathematical Extension in 2021

List of Our Reviewers in 2021 PDF
Journal of Mathematical Extension

SI-NTFCA (Special issue: New Trends in Fractional Calculus and its Application)

Special Issue Announcement: Call for Papers PDF
Journal of Mathematical Extension
Bi-singular type of a fractional-order multi-points boundary value condition problem PDF
Mehdi Shabibi
An accurate approach based on modified hat functions for solving a system of fractional stochastic integro-differential equations PDF
Elnaz Aryani, Afshin Babaei, Ali Valinejad
Concave Multifunctions and the Hammerstein Integral inclusion Problem PDF
Robab Hamlbarani Haghi, Hadi Hadavi
Investigation of a common solution for a multi-singular fractional system by using control functions method PDF
Abdolhamid Malekpour, Mehdi Shabibi
An improvement of the upper bound on the entropy of information sources PDF
Yamin Sayyari
Existence of solution for a class ‎of‎ fractional ‎problems with sign-changing ‎functions PDF
Farajollah Mohammadi Yaghoobi, Jamil‎eh ‎Shamshiri
A modified Picard iteration method to solve fractional optimal control problems PDF
Asghar Ghorbani
The stability and convergence of the numerical computation for the temporal fractional Black–Scholes equation PDF
Hamid Mesgarani, Masod Bakhshandeh, Yones Esmaeelzade
A semi-analytical solutions of fractional Riccati's differential equation via singular and non-singular operators PDF
Mohammad Adabitabar Firozja, Bahram Agheli
On a $k$-dimensional system of hybrid fractional differential equations with multi-point boundary conditions PDF
Seher Melike Aydogan
On a nonlinear fractional order model of novel coronavirus (nCoV-2019) under AB-fractional derivative PDF
Seher Melike Aydogan, Azhar Hussain, Fethiye Muge Sakar
A new technique to solve generalized Caputo type fractional differential equations with the example of computer virus model PDF
Mustafa Inc, Pushpendra Kumar, Vedat Suat Erturk, Anoop Kumar
Barycentric Legendre interpolation method for solving nonlinear fractal-fractional Burgers equation PDF
Arezou Rezazadeh, Abdelhameed M. Nagy, Zakieh Avazzadeh
Approximate solution for high order fractional integro-differential equations via an optimum parameter method PDF
Bahram Agheli, Rahmat Darzi, Abdolhadi Dabbaghian
To investigate a class of the singular fractional integro-differential quantum equations with multi-step methods PDF
Mohammad Esmael Samei, Hasti Zanganeh, Seher Melike Aydogan
Numerical solution for a class of time-fractional stochastic delay differential equation with fractional Brownian motion PDF
Seddigheh Banihashemi, Hossein Jafari, Afshin Babaei
Fractional integral inequalities involving convex functions via Marichev-Saigo-Maeda approach PDF
Asha Babanrao Nale, Satish K Panchal, Vaijanath L Chinchane, Zoubir Dahmani
On the asymptotic stability of singular systems with a constant and two time-varying delays PDF
Cemil Tunç, Abdullah Yiğit
ON INFINITE SYSTEMS OF CAPUTO FRACTIONAL DIFFERENTIAL INCLUSIONS FOR CONVEX-COMPACT MULTIVALUED MAPS PDF
Mahnaz Khanehgir, Reza Allahyari, Hojjatollah Amiri Kayvanloo
On k-generalized ψ-Hilfer Impulsive Boundary Value Problem with Retarded and Advanced Argument PDF
Abdelkrim Salim, Moufak Benchohra, Jamal Eddine Lazreg, Erdal Karapınar
An extended algebraic method to the fractional Diffusive Predator-Prey Model PDF
Nematollah Kadkhoda, Yasser Khalili
On Interval Valued Hadamard-Hermite type Inequalities for CW Convex Functions PDF
Cemil Tunc, Awais Younus, Muhammad Asif, Muhammad Umer Aam
Certain inequalities for s-convex functions via Caputo fractional derivative and Caputo-Fabrizio integral operator PDF
Gültekin Tınaztepe, Ilknur Yeşilce Işık, SERAP KEMALİ, Gabil Adilov
Collocated meshless method for Time-Fractional Diffusion-Wave Equations PDF
Babak Fazli Malidareh
Solving a class of variable-order differential equations via Ritz-approximation method and Genocchi polynomials PDF
Somayeh Sheykhi, Mashaallah Matinfar, Mohammad Arab Firoozjaee
Hybrid Fractional Diffusion Problem with Dirichlet Boundary Conditions PDF
Süleyman Çetinkaya, Ali Demir

Vol. 15, No. 1, (2021)

ON SEMI-n-ABSORBING SUBMODULES PDF
Shamsolmolouk Khoshdel, Mansooreh Maani-Shirazi
THE BEST PROXIMITY PAIR FOCUSING ON MONOTONICITY AND T-ABSOLUTELY DIRECT SETS PDF
Ali Asghar Sarvari, Hamid Mazaheri, Hamid Reza Khademzadeh
On linear operators that preserve BJ-orthogonality in 2-normed space PDF
Mahdi Iranmanesh, Ali Ganjbakhsh Sanatee
Complexity and approximability of the marking problem PDF
Mohammad Valizadeh, Mohammad Hesam Tadayon
Evaluation and ranking of rail freight and passenger transportation in same Asian countries with new method in Data Envelopment Analysis PDF
Alireza Salehi, Farhad Hosseinzadeh Lotfi, Mohsen Rostamy Malkhalifeh
GAUSS SUMMATION FORMULA FOR LIMIT SUMMAND FUNCTIONS AND RELATED RESULTS PDF
Koohyar Eslami, Mohammad Hadi Hooshmand
Another form of supra ordered separation axioms PDF
Cenap Ozel, Tareq Alshami, Mohammed Ahmed Alshumrani
Signed Complete Graphs with Negative Paths PDF
Soudabeh Dalvandi, Farideh Heydari, Mohammad Maghasedi
The Canonical Mapping $T_H$ for Weighted $L^p$-Spaces the General Case‎ PDF
Fatemeh Esmaeelzadeh
WEIGHTED HERMITE-HADAMARD AND SIMPSON TYPE INEQUALITIES FOR DOUBLE INTEGRALS PDF
Hüseyin BUDAK, Fatma Ertuğral, Mehmet Zeki SARIKAYA
Using Malmquist productivity index in a Two-stage Sustainable Supply Chain PDF
Sahar Ostovan, Mohammad Reza Mozaffari, Ali Jamshidi, Javad Gerami
The Investigation of a Solution Existence for a Bi-Dealing Singular Fractional Intergro-Differential Equation PDF
Ali Mansouri, Mehdi Shabibi

Vol. 15, No. 2, (2021)

An Approach to Generate New Soft Sets and Spaces in Soft Ditopological Spaces PDF
Guzide Senel
Mixture of extended Birnbaum-Saunders distributions: an approach via the mean-mixture of normal models PDF
Shahrbanoo Mahbudi, Ahad Jamalizadeh, Rahman Farnoosh
On the Numerical Range of some Bounded Operators PDF
Mohammad Morad Khorami, Fariba Ershad, Bahmann Yousefi
Existence results for a class of p-Hamiltonian systems PDF
Mohammad Reza Heidari Tavani
Cross efficiency Malmquist index to investigate the productivity change in DEA PDF
Ghasem Tohidi, Shabnam Razavyan, Simin Tohidnia
Some generalizations of strongly prime ideals PDF
Habibollah Ansari-Toroghy, Faranak Farshadifar, Sepideh ‎Maleki-Roudposhti
On generalized t-extensions in locally compact abelian groups PDF
Ali Akbar Alijani
Dominions and Zigzag theorem for $\Gamma$-semigroups PDF
Wajih Ashraf, Shabir Ahmad Ahangar, Abdus Salam, Noor Mohammad Khan
Existence and Uniqueness of Solutions of a Class of Quantum Stochastic Evolution Equations PDF
Sheila A. Bishop, E.O. Ayoola
Attractivity and global attractivity for system of fractional functional and nonlinear fractional q-differential equations PDF
Mohammad Esmael Samei, Ghorban Khalilzadeh Ranjbar, Davoud Nazari Susahab
Gaussian-radial basis functions for solving fractional parabolic partial integro-differential equations PDF
Fatemeh Alsadat Aghaei Meybodi, Mohammad Hossein Heydari, Farid Mohammad Maalek Ghaini
On (n,m)-Jordan homomorphisms on algebras PDF
Masoumeh Neghabi, Abasalt Bodaghi, Abbas Zivari-Kazempour
Maps Preserving the Difference of Minimum and Surjectivity Moduli of Self-adjoint Operators PDF
Zynab Izadi, Rahmat Soltani
Operator Jensen's Type Inequalities for Convex Functions PDF
Mohsen Shah Hosseini, Hamid Reza Moradi, Baharak Moosavi
Inclusion and argument properties for a certain class of analytic functions based on fractional derivatives PDF
Mohammadreza Foroutan, Mohammadreza Yasamian, Ali Ebadian
The sine Kumaraswamy-G family of distributions PDF
Christophe Chesneau, Farrukh Jamal
PRIMARY SUBMODULES OVER A MULTIPLICATIVELY CLOSED SUBSET OF A COMMUTATIVE RING PDF
Nahid Ilaghi, Mansooreh Maani-Shirazi, Shamsolmolouk Khoshdel
Using Majorizing Sequences for the Semi-local Convergence of a High-Order and Multipoint Iterative Method along with Stability Analysis PDF
Mandana Moccari, Taher Lotfi

Vol. 15, No. 3, (2021)

The application of Fuzzy Laplace transform by using generalized Hukuhara derivative PDF
P. Moatamed, Mahnaz Barkhordari
ON SQUARE ROOTS AND QUASI-SQUARE ROOTS OF ELEMENTS OF 2-NORMED ALGEBRAS PDF
Ali Zohri
Periodicity invariant of finitely generated algebraic structures PDF
Behnam Azizi, Hossein Doostie
An efficient algorithm for solving absolute value equations PDF
A. Fakharzadeh, N. Naseri Shams
Fixed point theorems in $C^{*}$-algebra-valued $b_{v}(‎ ‎s)$-metric spaces with application and numerical methods PDF
Mohammad Hassan Saboori, Mahmoud Hassani, Reza Allahyari, Mohammad Mehrabinezhad
Some results on topological BL-algebras PDF
Fateme Alinaghian, Farhad Khaksar Haghani, Shahram Heidarian
SPATIAL BEHAVIOR OF SOLUTIONS FOR A CLASS OF HYPERBOLIC EQUATIONS WITH NONLINEAR DISSIPATIVE TERMS PDF
Amir Peyravi
Translation hypersurfaces in Lorentz-Minkowski spaces satisfying‎ ‎$L_{n-1}G=AG$ PDF
Akram Mohammadpouri, Rana Abbasi, Roya Abbasi, Mitra Narimani
Algebraic Frames and Duality PDF
Shahrzad Azadi, Mehdi Radjabalipour
Certain Results on $N(k)-$Contact Metric Manifolds and Torse-Forming Vector Fields PDF
Halil İbrahim Yoldaş
Fixed points result via $\mathcal{L}$-contractions on quasi $w$-distances PDF
Sedigheh Barootkoob, Hosein Lakzian
Theories and Analytical Solutions for Fractional Differential Equations PDF
Ali Khalouta, Abdelouahab Kadem
Some new result for functional fractional differential inclusion with impulse effect PDF
Nawal Alsarori, Kirtiwant P. Ghadle
Cousin Complexes and almost flat rings PDF
Nesa Eshagh Nimvari, Seadat Ollah Faramarzi
A note on automorphisms of finite p-groups PDF
Rasoul Soleimani
Construction of iterative adaptive methods with memory with 100% improvement of convergence order PDF
Vali Torkashvand, Mohammad Ali Fariborzi Araghi
Sustainability and Optimal Allocation of Human Resource of Agricultural Practices in Sistan and Baluchestan Province Based on Network DEA PDF
Azizalah Kord, Ali Payan, Sabar Saati
‎Matricial Radius: ‎A Relation of Numerical radius with Matricial Range PDF
Mohsen Kian, Mahdi Dehghani, Mostafa Sattari

Vol. 15, No. 4, (2021)

INTEGRAL CLOSURE OF A FILTRATION RELATIVE TO AN INJECTIVE MODULE PDF
Farhad Dorostkar
S^{JS}- metric and topological spaces PDF
Ismat Beg, Kushal Roy, Mantu Saha
Performance of Ridge Regression Approach in Linear Measurement Error Models with Replicated Data PDF
Abdol Rasoul Ziaei, Karim Zare, Ayoub Sheikhi
Specific Complete Measure in the Structure of a Utility Function PDF
Somayeh Mohammadzadeh
Evolution of the first eigenvalue of the weighted $(p,q)$-Laplacian system under rescaled Yamabe flow PDF
Mohammad Javad Habibi Vosta Kolaei, Shahroud Azami
Ricci and scalar curvatures of hemi-slant submanifolds in 3-Sasakian space forms PDF
Mohammad Bagher Kazemi Balgeshir, Siraj Uddin, Soghra Tarigi Ahmadsaryi
A note on Lyapunov-type inequalities for fractional boundary value problems with Sturm-Liouville boundary conditions PDF
Anil Chavada, Nimisha Pathak
Fekete-Szeg\"{o} inequality for certain Subclasses of analytic functions related with Crescent-Shaped domain and application of Poison distribution series PDF
Gangadharan Murugusundaramoorthy
A conjecture on a symmetric diagonal Diophantine equation of degree six PDF
Azar Jalali, Ali S Janfada, Hassan Shabani-Solt
New Bellman-type inequalities PDF
Ronak Pashaei, Mohammad Sadegh Asgari
An extended element free Galerkin method based on moving kriging interpolation for second-order elliptic interface problems PDF
Ameneh Taleei
Some new results on regular modules PDF
Laleh Oftadeh, Naser Amiri
A New Method for Solving Fuzzy Bernoulli Differential Equation PDF
Fatemeh Babakordi, Tofigh Allahviranloo
FBSM Solution of Optimal Control Problems using Hybrid Runge-Kutta based Methods PDF
Moosa Ebadi, Ahmad Reza Haghighi, Isfand Malih Maleki, Ali Ebadian
Some new extension of Levinson’s integral inequalities PDF
Bouharket Benaissa
Quasi-Duality Result and Linearization in Multiobjective Quasiconvex Programming PDF
Ali Sadeghieh, Atefeh Hassani Bafrani
On Class of Subalgebras of Bounded BCK-algebras PDF
Habib Harizavi
An extended bi-conservativity condition on hypersurfaces of the Minkowski spacetime PDF
Firooz Pashaie


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.